# SDR MALA010376

- Difficulty date: March 28, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT MLG OB TRUNNION PIN BUSHING HAS MIGRATED.  MAINTENANCE REMOVED MIGRATING TRUNION PIN BUSHING ON LT OB MLG AND CLEANED AREA. INSTALLED TRUNION PIN BUSHINGS PER CMM 32-10-06. REFER TO IPM-12 FOR ALL REPAIRS DONE TO LHOB MLG.
